考虑一阶拟线性双曲型方程组的Goursat问题,在方程组为弱线性退化的假设下,当在特征边界上给出的边界函数的C1范数充分小且具有一定衰减性时,得到整体C1解的存在唯一性, 并给出该解的逐点估计.作为该结果的一个重要例子,将此结论应用于闵可夫斯基空间中的时向极值曲面方程.
Abstract
We consider the Goursat problem for first-order quasilinear hyperbolic systems. Under the assumptions that the system is weakly linearly degenerate and the boundary conditions on the characteristics are small and decaying, we obtain the existence of global C1 solutions and give a pointwise estimate to classical solutions. As an important example, we apply this result to the equation for timelike extremal surface in Minkowski space.
关键词
Goursat问题 /
弱线性退化 /
整体经典解 /
拟线性双曲型方程组
{{custom_keyword}} /
Key words
Goursat problem /
weak linear degeneracy /
classical solution /
quasilinear hyperbolic system
{{custom_keyword}} /
{{custom_sec.title}}
{{custom_sec.title}}
{{custom_sec.content}}
参考文献
[1] Bressan A., Contractive metrics for nonlinear hyperbolic systems, Indiana University Mathematics Journal, 1988, 37: 409-420.
[2] Li T. T., Zhou Y., Kong D. X., Global classical solutions for general quasilinear hyperbolic systems with decay initial data, Nonlinear Analysis, 1997, 28: 1299-1322.
[3] Li T. T., Global Classical Solutions for Quasilinear Hyperbolic Systems, Research in Applied Mathematics 32, Masson & Wiley, Paris, 1994.
[4] Zhou Y., Point-wise decay estimate for the global classical solutions to quasilinear hyperbolic systems, Math. Meth. Appl. Sci., 2009, 32: 1669-1680.
[5] Li T. T., Zhou Y., Kong D. X., Weak linear degeneracy and global classical solutions for general quasilinear hyperbolic systems, Comm. Partial Differential Equations, 1994, 19: 1263-1317.
[6] John F., Formation of singularities in one-dimensional nonlinear wave propagation, Comm. Pure Appl. Math., 1974, 27: 377-405.
[7] Wang L. B., Blow-up mechanism of classical solutions to quasilinear hyperbolic systems, Nonlinear Analysis, 2007, 67: 1068-1081.
[8] Li T. T., Yu W. C., Boundary Value Problems for Quasilinear Hyperbolic Systems, Duke University Mathematics Series V, Duke University, Durham, 1985.
[9] Kong D. X., Sun Q. Y., Zhou Y., The equation for time-like extremal surfaces in Minkowski space R2+n, J. Math. Phys., 2006, 47: 013503.
[10] Liu J. L., Zhou Y., Initial-boundary value problem for the equation of timelike extremal surfaces in Minkowski space, J. Math. Phys., 2008, 49(4): 043507.
{{custom_fnGroup.title_cn}}
脚注
{{custom_fn.content}}
基金
国家自然科学基金资助项目(11126058);上海高校青年教师培养资助计划(2011);上海市教委第五期重点学科-数学科学与技术(J50101)
{{custom_fund}}